| Catalog Number |
URO175718 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2025, the catheter was placed and "balloon filled with 10cc then the catheter fell out and the ballon was not inflated" and another catheter was inserted.
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025, the catheter was placed and "balloon filled with 10cc then the catheter fell out and the ballon was not inflated" and another catheter was inserted.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.